# SDR IXXA0300073O

- Difficulty date: November 12, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 83,768 hours, 34,873 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: C65039ATI
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 83,768 hours, 34,873 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM FJDG NR 1 ENGINE EGT WENT TO ZERO.  CREW RETURNED AIRCRAFT TO FJDG AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED EGT PIGTAIL FROM THERMOCOUPLE JUNCTION TO PYLON.  OPERATIONAL CHECK OKAY PER ALL APPLICABLE MANUALS.  ACCOMPLISHED ENGINE RUN IN ACCORDANCE WITH ATI ENGINE RUN HANDBOOK.  ALL PARAMETERS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
